# SDR SWAA980826

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND INLET ACOUSTIC SKIN DENTED AT 5:00 DENT MEASURES .75 WIDE, 2 LONG AND 0:060 DEEP.  REPAIRED PER BOEING SRM.
